# SDR F3LA200200090

- Difficulty date: February 27, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 58,984 hours, 28,541 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED NR 1 ENGINE LT OUTBOARD COWL TOP EDGE DAMAGED BETWEEN SECOND AND LAST HINGE.  REMOVED DAMAGE PER SRM 51-40-3.  FABRICATED AND INSTALLED REPAIR PER SRM 51-10-2, 51-40-3 AND 51-30-2.
